# SDR AALA20050824

- Difficulty date: December 18, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS THROUGHOUT CABIN INOPERATIVE.  REPLACED BATTERY PACKS AT B27, B28, B5104 AND B5107 FOR EMERGENCY LIGHTS THROUGHOUT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
